MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 NEUFLEX MCP IMPLANT SZ 40; NEUFLEX IMPLANT : FINGER IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 NEUFLEX MCP IMPLANT SZ 40; NEUFLEX IMPLANT : FINGER IMPLANT
Catalog Number 123440000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Review of inspection criteria finds the product and lot combination met specification.Review of the did not reveal any related deviations or anomalies.Device history lot
=
> null.Device history lot
=
> null.Device history review
=
> null.
 
Event or Problem Description
Medwatch report received stated that mcp implant placed right index mp silastic arthroplasty.Patient experienced symptom relief a couple of months after.Later in the year, xrays reviewed arthroplasty well incorporated.Significant arthritis with deviation noted at rip joint.Patient seen with doctor, who reviewed treatment options including pip joint fusion vs working with hand ot to see how much mobility can recovered.Doctor warned that patient may develop increase pain at her pip joint while working on rom but patient is interested in proceeding.Plan for return to clinic in 2 months.Patient returned with increased pain and swelling.Fluoroscopic imaging obtain today shows the implant appears well seated in the proximal phalanx and metacarpal with no evidence of osteolysis.However it looks as though the implant may be broken at hinge.Doi: (b)(6) 2016; dor: (b)(6) 2017 affected side: unknown.

Brand Name
NEUFLEX MCP IMPLANT SZ 40
Common Device Name
NEUFLEX IMPLANT : FINGER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7133910
Report Number1818910-2017-52210
Device Sequence Number19060619
Product Code KYJ
UDI-Device Identifier10603295017981
UDI-Public10603295017981
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K970544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number123440000
Device Lot Number723814
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight16